PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1998 | 69 | 3 | 271-281
Tytuł artykułu

Convolution equations in the space of Laplace distributions

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
A formal solution of a nonlinear equation P(D)u = g(u) in 2 variables is constructed using the Laplace transformation and a convolution equation. We assume some conditions on the characteristic set Char P.
Rocznik
Tom
69
Numer
3
Strony
271-281
Opis fizyczny
Daty
wydano
1998
otrzymano
1997-10-27
poprawiono
1998-05-25
Twórcy
  • Institute of Mathematics, Pedagogical University of Cracow, Podchorążych 2, 30-084 Kraków, Poland
Bibliografia
  • [B] L. Bieberbach, $Δu = e^u$ und die automorphen Funktionen, Math. Ann. 77 (1916), 173-212.
  • [P] M. E. Pliś, Poincaré theorem and nonlinear PDE's, Ann. Polon. Math. 69 (1998), 99-105.
  • [P-Z] M. E. Pliś and B. Ziemian, Borel resummation of formal solutions to nonlinear Laplace equations in $2$ variables, Ann. Polon. Math. 67 (1997), 31-41.
  • [Po] A. G. Popov, The non-euclidean geometry and differential equations, in: Banach Center Publ. 33, Inst. Math., Polish Acad. Sci., 1996, 297-308.
  • [S-Z] Z. Szmydt and B. Ziemian, Laplace distributions and hyperfunctions on ℝ̅ⁿ₊, J. Math. Sci. Univ. Tokyo 5 (1998), 41-74.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv69z3p271bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.